# SDR AUS20020246

- Difficulty date: January 30, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Landing Ear Atta
- Part time: 58,266 cycles
- Component: Landing Ear Atta
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOOR SEQUENCING STRIKER FRAME CORRODED.LOCATION OF CORROSION ZONE 1-35, STN 880, STRINGER 20LH, WL 152,BL70LH.
